Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Reduction theory in algebraic number fields


Author: Hans Zassenhaus
Journal: Bull. Amer. Math. Soc. 80 (1974), 955-956
MSC (1970): Primary 12A45, 12A50
MathSciNet review: 0406972
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A45, 12A50

Retrieve articles in all journals with MSC (1970): 12A45, 12A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13592-5
PII: S 0002-9904(1974)13592-5